# SDR 9WGA2023072051301

- Difficulty date: July 20, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N513SN
- Make and model: Doug MD-11F
- Aircraft serial: 48513
- Aircraft time: 87,973 hours, 14,746 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AUTO PILOT 2 INOP. THREE HOURS INTO FLIGHT AUTO PILOT 1 INOP.   REMOVED AND REPLACED LEFT OUTBOARD AILERON LVDT PER AMM 27-13-34. PERFORMED FCC 2 RTS, ALL TESTS PASSED. RECYCLED CB'S PER AMM 22-01-01. PERFORMED FCC 1 RTS, TESTS PASSED.
